MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Catalog Number A942216
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer identified 41 foley trays as mislabeled.This tray with ref# a942216 foley tray should be a non-latex foley.However, lot #ngjx4320 had been labeled incorrectly with a latex tray.All around, this tray was mislabeled.They had pulled all of their products from the shelf, and they were currently pulling them from the floors.They have placed an order of l# 370941 a319516am to start replacing this tray.Customer submitted a 2nd complaint.Per additional information received via email on 14feb2025, it was reported that on 12february2025 they had submitted the same complaint but on 14february2025 this hospital found 4 more foley trays that were mislabeled.This was the same lot number from the 1st complaint.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.Visual evaluation noted received 3 photo samples.First photo: label indicates pcn as a942216, lot number as ngjx4320.Second photo: tray packaging shows indicates pcn as a303316a and indicates latex catheter included in kit.Third photo: shipping box label which indicates pcn as a942216, lot number as ngjx4320, and indicates lubri-sil foley catheter tray.As all three photos received do not unanimously indicate the same information the reported event is confirmed.Visual evaluation of the returned sample noted one opened (with original packaging), surestep foley tray system.Visual inspection noted the tray package has a303316a and the label on the back of the package has a942216.No actions can be taken at this time since a root cause was not identified.Dhr review did not show any problems or conditions that would have contributed to the reported event.Labelling review is not required as labelling could not have prevented the reported event.Correction- d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer identified 41 foley trays as mislabeled.This tray with ref#a942216 foley tray should be a non-latex foley.However, lot #ngjx4320 had been labeled incorrectly with a latex tray.All around, this tray was mislabeled.They had pulled all of their products from the shelf, and they were currently pulling them from the floors.They have placed an order of lot# 370941, a319516am to start replacing this tray.Customer submitted a 2nd complaint.Per additional information received via email on 14feb2025, it was reported that on 12february2025 they had submitted the same complaint but on 14february2025 this hospital found 4 more foley trays that were mislabeled.This was the same lot number from the 1st complaint.
 
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer identified 41 foley trays as mislabeled.This tray with ref#a942216 foley tray should be a non-latex foley.However, lot #ngjx4320 had been labeled incorrectly with a latex tray.All around, this tray was mislabeled.They had pulled all of their products from the shelf, and they were currently pulling them from the floors.They have placed an order of l# 370941 a319516am to start replacing this tray.Customer submitted a 2nd complaint.Per additional information received via email on 14feb2025, it was reported that on 12february2025 they had submitted the same complaint but on 14february2025 this hospital found 4 more foley trays that were mislabeled.This was the same lot number from the 1st complaint.
 
Additional Manufacturer Narrative
Ucc-25-5282_5319 field action has been initiated by bd.Customers will be instructed to discard product or return product to bd for replacement or credit.Capa 11598314 has been initiated to investigate root cause of the problem.The reported event was confirmed by capa/sa association to be manufacturing related as per capa #11598314 / sa #ucc-25-5282-fa, the root cause identified is: root cause of mixed ifu, occurred during the preparation of the ifu kits by the label room.Technician had inventory of the two different ifus at the same time and he took material from the incorrect box.First photo: label indicates pcn as a942216, lot number as ngjx4320, and expiration date as 31may2027.Second photo: tray packaging shows indicates pcn as a303316a and indicates latex catheter included in kit.Third photo: shipping box label which indicates pcn as a942216, lot number as ngjx4320, and indicates lubri-sil foley catheter tray.As all three photos received do not unanimously indicate the same information the reported event is confirmed.Visual evaluation of the returned sample noted one opened (with original packaging), surestep foley tray system.Visual inspection noted the tray package has a303316a and the label on the back of the package has a942216.A dhr review was not required because the investigation was confirmed by the capa association.A capa # 11598314 / sa #ucc-25-5282-fa has been opened for this failure.A labeling review are not required because the investigation was confirmed by the capa association.Correction: h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer identified 41 foley trays as mislabeled.This tray with ref# (b)(4).Foley tray should be a non-latex foley.However, lot #ngjx4320 had been labeled incorrectly with a latex tray.All around, this tray was mislabeled.They had pulled all of their products from the shelf, and they were currently pulling them from the floors.They have placed an order of l# 370941 a319516am to start replacing this tray.Customer submitted a 2nd complaint.Per additional information received via email on 14feb2025, it was reported that on 12february2025 they had submitted the same complaint but on 14february2025 this hospital found 4 more foley trays that were mislabeled.This was the same lot number from the 1st complaint.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21493816
Report Number1018233-2025-01366
Device Sequence Number8547241
Product Code EZL
UDI-Device Identifier00801741074110
UDI-Public(01)00801741074110(11)241127(17)270531(10)NGJX4320
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other,Notification,Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA942216
Device Lot NumberNGJX4320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/14/2025
06/12/2025
08/11/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date05/14/2025
07/03/2025
08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5282_5319 FIELD A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown